Please refer to the **MCQ Questions for Class 4 Mathematics Time and Calendar** with Answers. The following Time and Calendar Class 4 Mathematics MCQ Questions have been designed based on the current academic year syllabus and examination guidelines for Class 4. Our faculty has designed MCQ Questions for Class 4 Mathematics with Answers for all chapters as per your NCERT Class 4 Mathematics book.

## Time and Calendar Class 4 MCQ Questions with Answers

Please see below Time and Calendar Class 4 Mathematics MCQ Questions, solve the questions and compare your answers with the solutions provided below.

**Question. Pick the odd one out.**

(a) September

(b) April

(c) June

(d) December

## Answer

D

**Question. Express 5/12 of a day in hours. **

(a) 2 hours

(b) 10 hours

(c) 12 hours

(d) 22 hours

## Answer

B

**Question. The school holiday starts in three weeks. School is open 5 days a week. How many school days are left until the holiday?**

(a) 25 days

(b) 21 days

(c) 15 days

(d) 20 days

## Answer

C

**Question. Alison took 54 minutes to walk to school. Her brother took 18 minutes less to walk to the same school. How long did it take Alison’s brother to walk to school?**

(a) 30 min

(b) 36 min

(c) 38 min

(d) 35 min

## Answer

B

**Question. Find the difference in the time shown by the following watches.**

(a) 1000 sec

(b) 1100 sec

(c) 1200 sec

(d) 1300 sec

## Answer

C

**Question. A chess game started at 10.20 a.m. and ended at 12.30 p.m. How long did the game last?**

(a) 2 hours 10 min

(b) 2 hours

(c) 2 hours 20 min

(d) 1 hour 50 min

## Answer

A

**Question. Christine wanted to travel around the world. She worked out that the trip would take her five years. How many months would that be?**

(a) 15 months

(b) 65 months

(c) 60 months

(d) 52 month

## Answer

C

**Question. How many days will be there in 2 non-leap years?**

(a) 734

(b) 732

(c) 730

(d) 365

## Answer

B

**Question. Sheela reached the library at 12:05. The bus ride to the Library lasted 45 minutes. At what time did she board the bus?**

(a) 11:20 a.m.

(b) 12:50 a.m.

(c) 11:20 p.m.

(d) 12:50 p.m.

## Answer

A

**Question. The difference between 7 hours 25 min and 3 hrs 45 min is:**

(a) 4 hrs 15 min

(b) 4 hrs 65 min

(c) 3 hrs 40 min

(d) 4 hrs 45 min

## Answer

C

**Question. Aditya spent 25 minutes on his homework last night. He started it at 5:50pm. What time did he finish his homework?**

(a) 5:15

(b) 6:15

(c) 5:10

(d) 6:10

## Answer

B

**Question. Which of the following is a leap year?**

(a) 1994

(b) 1900

(c) 2016

(d) 1800

## Answer

D

**Question. The time from 12 mid night to 12 noon is noted as:**

(a) a.m.

(b) p.m.

(c) midnight

(d) day

## Answer

A

**Question. Amanda started reading a book at 5:40****Amanda read her book for three hours. What time did she finish reading?**

(a) 7:30

(b) 8:40

(c) 8:30

(d) 9:40

## Answer

B

**Question. It takes 12 minutes to bathe a dog at Dr. Kumar’s Dog Home. How long would it take to bathe 10 dogs?**

(a) 100 minutes

(b) 3 hrs.

(c) 60 minutes

(d) 120 minutes

## Answer

D

**Question. The flight from Chennai to Dubai took off at 4:45 hours. It landed at Dubai at 9:15 hours. How long was the flight?**

(a) 4 hrs. 50 mins.

(b) 3 hrs. 55 mins.

(c) 4 hrs. 30 mins.

(d) 4 hrs. 10 mins.

## Answer

C

**Question. Sonika went to her friend’s house at 1:15 p.m. Her father told her to be back home in 1 hour and 45 minutes. What time does Sonika needs to be at home?**

(a) 2:00 p.m.

(b) 2:30 p.m.

(c) 2:45 p.m.

(d) 3:00 p.m.

## Answer

D

**Question. The TV show Kyle watched ended at (Refer to the above Fig. A)****Kyle watched thirty minute TV show. What time did the TV show begin?**

(a) 6:10

(b) 5:10

(c) 6:15

(d) 5:15

## Answer

B

**Question. Maureen started her homework at 7.20 p.m. She finished it at 8.05 p.m. How long did she take to do her homework?**

(a) 40 min

(b) 45 min

(c) 50 min

(d) 55 min

## Answer

B

**Question. How many days are there from 21st April to 17th May?**

(a) 24

(b) 28

(c) 27

(d) 26

## Answer

C

**Question. The number of weeks in 147 days are:**

(a) 27

(b) 21

(c) 23

(d) 22

## Answer

B

**Question. If a bus can travel 20 km in 20 minutes, how much distance will it cover in 3 hours.**

(a) 120 km

(b) 140 km

(c) 160 km

(d) 180 km

## Answer

D

**Question. 00:01: First minute of the day ::______: Last minute of the day.**

(a) 12:59

(b) 24:59

(c) 23:59

(d) 24:00

## Answer

C

**Question. School starts in the morning at (Refer to the above Fig. A)****The third grade class eats lunch six hours after school starts. Grace is in the third grade. What time is Grace’s lunch?**

(a) 12:30

(b) 10:40

(c) 11:40

(d) 12:40

## Answer

C

**Question. It is now 11:30 a.m. Where will the hour hand be pointing 1 hour later?**

(a) Between 11 and 12

(b) Between 12 and 1

(c) At 12

(d) At 1

## Answer

B

**Question. Depending upon the time taken by each, find the odd one out.**

(a) Julia worked on her chores from 3:15 P.M. until 4:00 P.M.

(b) The music performance began at 7:50 P.M. It ended at 8:35 P.M.

(c) They baby slept from 9:30 P.M. until 10:45 P.M.

(d) Mary went to work at 9:07 A.M. She got home at 9:52 A.M.

## Answer

C

**Question. Gautam wakes up at 6:15 a.m. takes 45 minutes to get dressed, 12 minutes to eat breakfast and 20 minutes to reach school. At what time does he reach the school?**

(a) 7:30 a.m.

(b) 7:32 a.m.

(c) 7:28 a.m.

(d) 7:35 a.m.

## Answer

B

**Question. Sally walked one mile in 17 minutes. How long would it take her to walk three miles at the same speed?**

(a) 51min

(b) 50 min

(c) 49 min

(d) 49 min

## Answer

A

**Question. A race competition started at 11:45 a.m. and finished at 1:35 p.m. How long did the competition last? **

(a) 1 hour

(b) 1 hours and 20 minutes

(c) 2 hours

(d) 1 hour and 50 minutes

## Answer

D

**Question. A reading contest in the library begins on July 6. The contest ends exactly 2 weeks later.**

**On what day will the reading contest end**?

(a) July 13

(b) July 20

(c) July 21

(d) July 27

## Answer

B

**Question. John took 1 h 35 min to drive from Town A to Town B. Jason started from Town A at the same time but arrived in Town B 38 min later. How long did it take Jason to drive from Town A to Town B?**

(a) 2 hours 18 min

(b) 2 hours 13 min

(c) 2 hours 15 min

(d) 1 hours 18 min

## Answer

B

**Question. The cricket match started at 8:00pm. Each half was 45 minutes. What time did the first half end?**

(a) 8:45pm

(b) 9:30pm

(c) 8:35 pm

(d) 9:05pm

## Answer

A

**Question. Bobby left school at 2:15 PM. He walked to the library to work on his homework. It took 15 minutes to walk to the library. Bobby’s father picked him up at the library one hour after he arrived. What time did Bobby’s father pick him up?**

(a) 2:30

(b) 3:15

(c) 3:30

(d) 3:45

## Answer

C

**Question. Today is Monday. After 61 days, it will be:**

(a) Wednesday

(b) Saturday

(c) Tuesday

(d) Thursday

## Answer

B

**Question. Match the following:**

A B C D

(a) 3 4 1 2

(b) 1 2 3 4

(c) 4 3 1 2

(d) 3 1 2 4

## Answer

A